| Model Number |
60007 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens+ (lal+, sn (b)(6), +22.0d) in the left eye on (b)(6) 2025.Postoperatively, the patient underwent 3 light adjustment and no lock-in treatments.The patient self-reported that they did not wear the rxsight uv spectacles during the post-operative period "at times" outside.The lal+ was explanted on (b)(6) 2025.During the explant procedure, the surgeon noted a lens appearance consistent with polymerization.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.Analysis of the returned lens confirmed a zone consistent with polymerization.